A generalization of the maximum principle to nonlinear parabolic systems

Volume 81 / 2003

Dmitry Portnyagin Annales Polonici Mathematici 81 (2003), 217-236 MSC: Primary 35B50, 35K40, 35K55. DOI: 10.4064/ap81-3-2

Abstract

A generalization of the well-known weak maximum principle is established for a class of quasilinear strongly coupled parabolic systems with leading terms of $p$-Laplacian type.

Authors

  • Dmitry PortnyaginInstitute for Physics of Condensed Matter
    National Academy of Sciences of Ukraine
    1 Svientsitskii St., 79011 Lviv, Ukraine
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image